mirage

From skew-cyclic codes to asymmetric quantum codes

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

From skew-cyclic codes to asymmetric quantum codes

Show simple item record

dc.contributor.author Ezerman, Martianus Frederic
dc.contributor.author Ling, San
dc.contributor.author Sole, Patrick
dc.contributor.author Yemen, Olfa
dc.date.accessioned 2012-03-08T08:44:38Z
dc.date.available 2012-03-08T08:44:38Z
dc.date.copyright 2011
dc.date.issued 2012-03-08
dc.identifier.citation Ezerman, M. F., Ling, S., Solé, P., & Yemen, O. (2011). From skew-cyclic codes to asymmetric quantum codes. Advances in Mathematics of Communications, 5 (1), 41–57.
dc.identifier.uri http://hdl.handle.net/10220/7623
dc.description.abstract We introduce an additive but not F4-linear map S from Fn4 To F24n and exhibit some of its interesting structural properties. If C is a linear [n, k, d]4-code, then S(C) is an additive (2n, 22k, 2d)4-code. If C is an additive cyclic code then S(C) is an additive quasi-cyclic code of index 2. Moreover, if C is a module θ-cyclic code, a recently introduced type of code which will be explained below, then S(C) is equivalent to an additive cyclic code if n is odd and to an additive quasi-cyclic code of index 2 if n is even. Given any (n, M, d)4-code C, the code S(C) is self-orthogonal under the trace Hermitian inner product. Since the mapping S preserves nestedness, it can be used as a tool in constructing additive asymmetric quantum codes.
dc.format.extent 17 p.
dc.language.iso en
dc.relation.ispartofseries Advances in mathematics of communications
dc.rights ©2011 The American Institute of Mathematical Sciences (AIMS) This paper was published in Advances in Mathematics of Communications and is made available as an electronic reprint (preprint) with permission of The American Institute of Mathematical Sciences AIMS.The paper can be found at http://dx.doi.org/10.3934/amc.2011.5.41. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
dc.subject DRNTU::Science::Mathematics.
dc.title From skew-cyclic codes to asymmetric quantum codes
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.doi http://dx.doi.org/10.3934/amc.2011.5.41
dc.description.version Published version

Files in this item

Files Size Format View
72. From skew-c ... mmetric quantum codes..pdf 397.0Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Statistics

Total views

All Items Views
From skew-cyclic codes to asymmetric quantum codes 223

Total downloads

All Bitstreams Views
72. From skew-cyclic codes to asymmetric quantum codes..pdf 113

Top country downloads

Country Code Views
China 47
United States of America 38
Singapore 17
Japan 3
Unknown Country 2

Top city downloads

city Views
Mountain View 33
Beijing 32
Singapore 17
Shanghai 2
Southampton 2

Downloads / month

  2014-05 2014-06 2014-07 total
72. From skew-cyclic codes to asymmetric quantum codes..pdf 0 0 5 5